Quantcast

Living With Facial Pain

Running out of options--feel like I'm losing my mind


#21

I don’t really get to go anymore. Florida is 12000 from my home. Did you get a screen telling you we talk too much to each other and we should try to talk to others in the group or private message? I just got that. Maybe they are trying to tell us something? lol


#22

Hi
i got that once a while ago and when I told the moderators it made me cry they told me to ignore it-that they did too.Basically meant for someone who is not BFF


#23

Are you aware that Opana is being taken off the market? The reason you cannot get a 90 days supply (which of course is less expensive) is because it is a narcotic and all the hoopla about the Opioid epidemic has caused new rules to come into existence. I have been taking clonazepam (Klonopin) at bedtimes for years and always had a 90 day supply. Now all of a sudden, I can only get a 28-day supply. The sad thing is: it is not the chronic pain patients who are abusing drug’s and OD’ing…but we are the ones being punished and suffering by all of the new laws
:frowning:

I hope you do not have a difficult time finding and transitioning to a new medication that will be effective for you.


#24

I have heard that. I hope not because I am the extended release and it has helped as much as anything has been willing to help me with so far.


#25

Here’s the last I read: http://www.washingtonexaminer.com/fda-shocks-lawmakers-by-pulling-opioid-off-the-market/article/2625543

Opana ER did not work as well for me as oxycontin CR. But we are all different in the way we respond to and metabolized meds. Good luck.


#26

Well I went for my appointment at the Cleveland Clinic’s pain/neurology clinic today and the doctors there confirmed everything I’m already pursuing. They said the gamma knife is the next possibility for me. The pain doctor prescribed oxycodone for the pain in the meantime; not sure when I’ll use that, but I’ll have it in case I just can’t stand the pain anymore.

My MS symptoms from a few weeks ago have started to come back already–I was under the impression that having the high-dose steroids just a few weeks ago was supposed to keep the symptoms at bay, but apparently that was a misunderstanding on my part. Part of my face is numb and part of my mouth and cheek is slightly drooping. That’s freaking me out a little–the pain doc kinda murmured as he walked out the door to get another doc “the MS is more of a concern than the pain right now,” which came right after noticing the droop. :frowning: But then they kinda brushed it all off and said to let me home MS doc know, and go ahead with my follow-up with him next week. So it’s a concern, but not?

I texted my local MS neuro about the numbness and he said that coming in next week is fine.

So everything is status quo until next week.